# SDR NSVA2011184

- Difficulty date: September 1, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N198CJ
- Make and model: Saab 340B
- Aircraft serial: 198
- Aircraft time: 43,020 hours, 51,082 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 6068T72P23
- Part serial: WYG88526
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 4975 IAH AEX AC 198CJ RETURNED TO FIELD DUE TO RT ENGINE ITT/RPM/IGNITION LIGHTS.  REPLACED NR 2 HMU.
